Stationary distributions of fading evolutions
Abstract
We study fading random walks on the line. We determine stationary distributions of the fading Markov evolution and investigate the special semi-Markov case where the sojourn times of the renewal process have Erlang distributions.Downloads
Published
25.03.2009
Issue
Section
Short communications
How to Cite
Pogorui A. О. “Stationary Distributions of Fading Evolutions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 3, Mar. 2009, pp. 425-31, https://umj.imath.kiev.ua/index.php/umj/article/view/3031.